# SDR 0003966729

- Difficulty date: October 14, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N629US
- Make and model: Boeing 747251F
- Aircraft serial: 22388
- Aircraft time: 72,742 hours, 17,219 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26070812
- Condition: Separated
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: D
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF, A LOUD NOISE WAS HEARD BY THE FLIGHT CREW AND THE AIRCRAFT EXPERIENCED EXCESSIVE VIBRATION.  AIRCRAFT ABORTED TAKEOFF AT 140 KNOTS AND EXITED OFF THE END OF THE RUNWAY.  FOUND THE NR 11 AND NR 12 TIRES SEPARATED CAUSING FOD DAMAGE TO THE ENGINES, FLAPS, LANDING GEAR DOORS, AND HYDRAULIC LINES.  THE HIGH SPEED ABORTED TAKEOFF CAUSED EIGHT TIRES TO BLOW.  REPLACED TIRES AND REPAIRED DAMAGE TO THE ENGINES, FLAPS, LANDING GEAR DOORS, AND HYDRAULIC LINES.  OPERATIONAL CHECK GOOD.
